MathSciNet Relay Station
MathSciNet bibliographic data
MR1124166 (94a:13002) 13A30 (13H10 14M05)
Goto, Shiro; Nishida, Koji; Shimoda, Yasuhiro The Gorensteinness of the symbolic blow-ups for certain space monomial curves. Trans. Amer. Math. Soc. 340 (1993), no. 1, 323–335.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement